Research Repository

Sharp Bounds of Cebysev Functional for Stieltjes Integrals and Applications

Dragomir, Sever S (2003) Sharp Bounds of Cebysev Functional for Stieltjes Integrals and Applications. Bulletin: Australian Mathematical Society, 67 (2). pp. 257-266. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID6447, Cebysev Functional, Stieltjes Integrals
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 25 May 2011 04:01
Last Modified: 17 Aug 2011 01:54
URI: http://vuir.vu.edu.au/id/eprint/2414
DOI: 10.1017/S0004972700033724
ePrint Statistics: View download statistics for this item
Citations in Scopus: 6 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar